# SDR FDEA200907112587

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 41,261 hours, 28,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6517510259
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA, LT LWR TORQUE BOX LIGHTNING HOLE HAS CRACK BS 1243 ROUTED OUT CRACKED AREA AT AFT AIRSTAIR AREA LT LWR TORQUE BOX LIGHTNING HOLE BS 1243 IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1 AND 51-30-5.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-2  INSTALLED.  REPAIR DOUBLER IAW SRM 51-30-2.
